# SDR JJBA20130715011

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 32,286 hours, 44,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: H083
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EGRESS LIGHT, MID CABIN OVERHEAD EXIT SIGN AND AFT CEILING EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PS4 IRW AMM 33-51-00.  OPS CHECK SATISFACTORY.  NO OTHER DEFECTS NOTED AT THIS TIME.
